# SDR 2003FA0000849

- Difficulty date: August 6, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N2149H
- Make and model: Univar 415C
- Aircraft serial: 2772
- Engine: Cont C7512F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Wrong Part
- Location: Nacelle
- Part time: 239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE FUEL HOSES THAT ARE ROUTED FROM THE RT SIDE OF FIREWALL TO FUEL PUMP HAD BEEN SEVERLY EXPOSED TO HEAT FROM RT EXHAUST STACK CAUSING ONE HOSE TO BUBBLE UP.  THESE HOSES DID NOT HAVE FIRE SLEEVE ON THEM.  THIS IS AN INFLIGHT FIRE HAZARD.
